# SDR SWAA050651

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 37,518 hours, 32,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE, CABLE LATCH ASSY OUT OF ADJUST.  ADJUSTED L1 DOOR EMERGENCY EVAC SLIDE LATCH ASSY PER MM.
